# SDR IPXA11B65512

- Difficulty date: February 20, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: BAC12942062024
- Condition: Misinstalled
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D STA 880 LT TENSION TIE FASTENER (BAC1294-206-2024T42) CONFIGURATION INCORRECT IAW EO B747-5310-41035, FIG 3.  M/D BS880 LT TENSION TIE, ATTACHED FRAME REPAIRED.  FRAME DOUBLER, TRIPLER, STEEL PLATE REPLACED IAW RS R-53-25-36964 REV A & EO B747-5310-41833-A. FINAL CUT FRAME LENGTH 55". TENSION TIE FINAL CUT LENGTH 23.75". THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR. CORRECT CONFIG ACCOMPLISHED IAW DWG 142U1023, SHT2, VIEW IC3-1.
